I have had in the past trouble with vertigo type symptoms and my head was scanned by MRI and CT, as recently as 6 months ago.
But lately I have felt disconnected from my surroundings on a constant basis almost as if I am always breathing nitrous oxide gas, and I will for many days at a time, had this sensation that my brain is burning....not exactly a headache, just a very peculiar and distressing, vague feeling everywhere inside my head, and I feel very restless and uneasy, and queasy when my head feels this way.
I also experience these random quick episodes where it feels like a current of electricity zaps through my head and I feel dizzy and confused about my surroundings for 3-5 seconds, ending with a shock feeling in my stomach and hands.
Thanks for using the forum. I am happy to address your questions, and my answer will be based on the information you provided here. Please make sure you recognize that this forum is for educational purposes only, and it does not substitute for a formal office visit with a doctor.
Without the ability to examine and obtain a history, I can not tell you what the exact cause of the symptoms is. However I will try to provide you with some useful information.
I have noticed that you have posted similar symptoms previously this month. Please refer to the answered post dated Jun 16, 2010 05:55AM.
The symptoms you are describing may be reflective of emotional/psychiatric problems related to stress (what is called somatization disorder). The latter is a true medical condition whereby instead of a patient experiencing depression or anxiety, they experience physical symptoms, and once the stress is addressed, the symptoms resolve. Fibromyalagia is another medical condition that leads to whole body pains, and is best treated with medications such as lyrica and neurontin, exercise, and physical therapy.
One differential that should be included is a seizure. If you have not had an EEG performed in the past, and if felt clinically warranted by your physician, it may be worth pursuing.
You should follow up with your PCP to discuss your concerns.
Thank you for this opportunity to answer your questions, I hope you find the information I have provided useful, good luck.
I know how u feel. All these damn doctors love to say everything is psychiatric, this way they can give u antidepressants, avoid the real problem, and the phamacitical companies make big money. Its the easy way out
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.